Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having loose motion and fever, taking levofloxacin, stool test shows acidic reaction, feeling weak. Advice?

hello sir i have lusemotions and fever since 5days.docter advise me levofloxacin&orridazole tab(l-cin oz)andsaccharomyces Boulardii capsules(econorm) for five days.4days completed but im still ........... sir my stool test appears -acidic reaction andvegatable cell present & pusscell-2to4/HPF,and facing feveralso feeling week kindly advise ... ER.ROOPSINGH,DELHI INDIA
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Roop singh,
I am really concerned that you are suffering from loose stools.
Usually simple diarrhea presents with mild fever for one or two days. But if fever is your main complaint, then you need to be evaluated for fever. Fever with loose stools could be a presentation of diseases like typhoid. You need to see your physician and he might order blood tests and give treatment accordingly.
Your stool tests doesn't point to any abnormality. It should not be a cause for concern.
Feeling week could be due to dehydration of diarrhea. Please take adequate fluids like plain sips of water, butter milk with salt, tender coconut water, rice porridge. ORS(oral rehydration solution) like electral packets - dissolve in 1 liter water and take atleast 100-200 ml for each loose stool.
Don't worry, drink plenty of fluids, fever medications and take a physician opinion. You will be alright. Tk care.

Dr Balaji Chinnasami
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor